Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Homogeneous harmonic functions


Author: H. Poritsky
Journal: Quart. Appl. Math. 6 (1949), 379-388
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/qam/29017
MathSciNet review: 29017
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/qam/29017
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society